Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Allergic reaction to creams - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello,
Doctor :   hello
Doctor :   i am XXXXXX here
User :   I put aspercreme on my daughter's back and arms last night and her arms are fine but her back is bright red
User :   she is crying in pain from it
User :   I gave her two tylenol she will be 13 next week
Doctor :   i see
Doctor :   but whay did you put the cream in the first place ?
User :   She did take a shower and washed it off with soap and water but that did not relieve the pain, she is still crying
User :   She is a soccer player and was a little sore, I tried it on her the first time
User :   I did not put very much on either
Doctor :   well it seems that she is having a allergic reaction to the cream, she needd to be taken to the doctor, till then give her some antihistamines
User :   but wouldn't it have shown up on her arm as well?
User :   I did put a call into her doctor but am waiting for them to call me back
User :   I did put this on her about 13 hours ago too
Doctor :   it depends some skin area are more sensitive
User :   can I just give her benadryl
Doctor :   yes you can
Doctor :   give her right now
User :   okay
Doctor :   and take her to a physician for a examination
User :   okay
User :   I just looked at her back and the redness is starting to lighten up a bit and she is no longer crying, the only reason I would not want to take her to the doctor is because she has two soccer games and she does not want to miss them. Should I force her to the doctor?
Doctor :   yes you should
User :   okay thanks
Doctor :   your welcome
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor